Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Using Clindamycin in nebulizer for sinus infection. Having swelling in nose, cheek, under eye. Discontinue?

I just started using clindamycin in a nubulizer 2 ago to treat a severe sinus infection . Last night i began having mild swelling around the bridge of my nose . I thought it was an acne breakout due to a deep bump that appeared on the right side. When i got up this morning, the right labial fold of my cheek is swollen and so is the underside side of my eye. Should i discontinue and contact my ENT?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding sinus infection, swelling in nose, cheek and under eye.

I am suspecting that along with sinus infection you are having infection in vestibule of nose which is the danger area of nose. Therefore it will be better to consult ENT doctor for thorough examination and necessary investigation for planing the treatment.

Till you are in waiting for specialist you may take-

(a) Antibiotic.

(b) Anti inflammatory and analgesic.

(c) Steam inhalation.

(d) Avoid touching the nose as repeated cleaning, that may spread the infection.

wishing your query is answered.

Answered: Mon, 19 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor